# SDR A6WA201745097

- Difficulty date: July 12, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 35,383 hours, 33,438 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED HYD 1 LO PRESS CAUTION MSG IN FLIGHT. AC PUMP ON, PRESSURE CONTINUED TO FALL. TURNED OFF ACMP AFTER 1 MINUTE OF OPERATION. DIVERTED TO CLT. EDP OPERATED 1 HOUR.  QTY SHOWED DASHES. REPLACED EDP1, HYD LINE AND FITTING, SERVICED AND BLED NR 1 HYD SYS OPS & LEAK CHECK GOOD.
